Jump to content

Search the Community

Showing results for tags 'withdrawal symtoms'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 4 results

  1. Hi All, First of all I am so pleased that I found out about this website because in my own country The Netherlands, there is so little information about withdrawal effects of SSRI and SNRIs. It really warms my heart, that there is so much support and sharing of experiences here, I know now I am not alone! I am a female of 32 years and use paroxetine (seroxat) for 11 years now. After an intense 3 months inside a psychology clinic I learned a lot about myself and decided I don't longer need the medication. My journey so far: 9 years 20 mg, 1,5 year 10 mg. Now tapering to get off the Seroxat medication, first tapered from 10 mg to 5 mg in one month without problems. 2 weeks ago I started the tapering from 5 mg and after two weeks around the 2,5 mg I noticed severe withdrawal effects. First I thought I had the flu, but now I know better My Withdrawal symptoms are: Irritability, agitation, dizziness, sensory disturbances ( electric shock sensations in my fingers), emotional lability, insomnia and heavy feeling in my upper legs. Since I became aware this are withdrawal symptoms I stabilized at 2,5 mg by taking an suspension of 2mg/ml and would like some advise how to go on from here. I am considering the 10% Brassmonkey tapering ( decreasing your dose by 2.5% a week for four weeks and then holding an additional two weeks to stabilize). I use Omega 3 oil and magnesium supplements and am now 5 days on the 2,5 mg. Although i notice a decrease in some of the withdrawal effects, it is still pretty severe. The dizziness is better but the other symptoms are still there. Is updosing helpfull? and how far back I have to go? 5 mg gave no withdrawal effects, they started somewhere in the two weeks when I was tapering off between 5 and 2,5 mg. I really hope you can help me. thanks a lot greetings Julia
  2. Dapoxetine (Priligy) * has ruined my life for 7 years. Need some advice to get my life back! Hello. I'm new to this forum. I'm a 26 year old male from India. Everything before 7 years for which I'm still suffering housebound. I'm an asthmatic & I bought some asthma medications over the counter. I started taking the medicine for some days but found no change. I thought that it was a low dose & took 5 tablets at once. Sometime after my asthma resolved. Suddenly 4 days after taking the medicine I didn't sleep the following night. I didn't sleep even a minute with runny nose along with hives. A week later i lost most oty speaking skills. No one understood that what I said. My memory became like a sparrow's memory. I couldn't hold up conversations & it took several hours to understand a sentence in the text book. My muscles are so tight & rigid. My penis permanently shrunk less than a 12 year Old's penis. I couldn't drive a motorcycle or perform complex dance steps. My insomnia lasted for 3 years. I quit college as I went from a class topper to a fail in all subjects. After an year getting the symptoms I went to a psychiatrist & he diagnosed me with anxiety disorder although I had no reason to worry at the time of getting symptoms. I went to multiple doctors & everyone diagnosed me with a mental illness prescribing me SSRI or Benzos. Symptoms never resolved. But after ten years I get a substantial amount of sleep & my memory has improved quite. Everything is improving but at a very slow pace. It's been 3 years since I stopped going to the doctor. I'm housebound & jobless. I never gave up & started researching on the internet using my symptoms. Till now I have gone through thousands of medical literature & notes. I cut upon the causes to Autoimmune disorders, encephalitis, Allergy, rare medical conditions, seep deprivation. I went for brain imaging, multiple blood tests, mineral tests, harmone tests & to my disappointment everything came back normal. After few days an empty tablet packet in my old backpack named Priligy*. That was the medicine I was given by the pharmacist for asthma. He gave me a premature ejaculation drug for asthma. So i got curious & went through the overdose symptoms. I qualified for every symptom with a hallmark symptom of SSRI side effect- Sexual dysfunction (Small Penis). Some people on the internet said that SSRI side effects or withdrawal syndrome won't last long more than 6 months. But I've seen people experiencing sexual & cognitive decline like me for many years. So I took 6mg of ropinirole at a night as it is used to overcome the extra pyramidal side effects of antidepressants. After waking up in the morning I was a new man. My symptoms improved like 70% overnight. It's been three days since I took ropinirole but I didn't take any other drug in-between. My symptoms seem to be waxing & waning. Sometimes it get better while sometimes it decreases although at any point I feel better not like the terrible times I had. My tremors & muscle rigidity gets better & decreases. My penis grows & shrinks. Same for cognition. I don't know when this cycle stops. I wish my symptoms go away permanently. I have few questions. 1. What am I experiencing? Withdrawal effects or overdose symptoms? 2. Is there any effective way to come out of this permanently & become a normal man because I have suffered enough & I have my parents to look upon. 3. Are there anyone with similar stories in terms of long time effects or symptoms? If so how did you treat? 4. Doctors at India are terrible so what would you suggest me to say them during my next visit? Please take time to share your thoughts. * PRILIGY, containing the active ingredient dapoxetine, is a type of drug called a selective serotonin reuptake inhibitor (SSRI) and belongs to a group of drugs known as other urologicals. PRILIGY increases your time to ejaculation
  3. MOD NOTE: Ihateeffexor created a membership and another person helped her to type the first couple of posts. Ihateeffexor is now able to post for herself. ________________________________________________________________________________________ Hello, I am actually writing on behalf of my friend who is in a very bad shape right now. She was on effexor for 1,5 years and tapered for 3 months 45 mg to 0. She had really bad withdrawal symtoms for 2 months after the last pill but then started to feel better. A couple of weeks ago she had some alcohol and partying with friends and ever since her symtoms has come back and they are much worse now. She was ok for 3 months but the alcohol seems to have made the symtoms come back, the day after she was drunk. Is this what you call kindling? And is there a chance she will recovrr from this? She is bedridden atm. Thank you all!
  4. magnesi

    Achilles tendon pain

    Hello, My Achilles tendon of the left leg hurts a lot (the one of the right leg only a little). I've been trying to avoid impact, warm up well before exercising and apply heat (cold worsens the situation), but the pain is getting worse. I can not even walk without limping! I'm almost reaching 50% of my initial dose of 150mg venlafaxine (Effexor) and somewhere around the 40% I started having muscle and joint pain. During my withdrawal from benzodiazepine last year, this type of pain was my main problem. At one point I became bedridden. Will it be the same with the antidepressant? I'm very scared! In particular, I don't know what to do in relation to my Achilles tendon pain. Should I see a doctor? I am sure he/she will prescribe a bunch of medication, muscle relaxants, etc. that I do not want and can not take, and perhaps some useless and time consuming physical therapy. Has anyone had this kind of problem? What did you do? Thank you for your ideas!
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy